OK so July 2nd I got the depo and had unprotected sex on July 7th. It is now July 29th and I'm 3 days late for my period, its uncomfortable to sleep on my stomach. I've had bits of nausea over the last month and stomach muscle aches lately so I'm kinda concerned it maybe pregnancy or is it just t he depo shot messing with me??
I got Depo shot and had unprotected sex 5 days later, could I be Pregnant? Or is it just the shot ?
- 30 Jul 2015 by Jusbcuzican
- 17 Sep 2015
- nausea/vomiting, pregnancy, sleep, sex, period, unprotected sex, stomach, depo injection, depo
Added 30 Jul 2015:
July 2nd I was on my period when I received the depo shot.
Added 30 Jul 2015:
This was my first ever shot of depo. And before July I was not on any birth control other then condoms.
If you had your first shot during the first 5 days of your period, then you were covered against pregnancy.
If not, you needed to wait 7 days to be protected against pregnancy. This means that you could be pregnant if this applies to your situation.
You are not late in having periods. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped all together.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you do become pregnant as a result of not waiting the 7 days, then you will need to inform your Doctor ASAP, as Depo can harm an unborn child.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2013 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 28 Sep 2015 • 1 answer
Posted 15 Oct 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers